# SDR IXXA20150115016

- Difficulty date: October 13, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 75,411 hours, 18,018 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T32005
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB CORROSION ON TOP SURFACE AT REAR SPAR 16, 108 INCHES FROM FUSELAGE, RS STATION 24 - 26.15 & 127.25 - 129.5 ABOVE REAR SPA.  REPAIRED IAW REPAIR EO 47120REA08.  INBOUND BLEND ACCOMPLISHED IAW EO 47120REA08.
